# SDR CALA2025030702629

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 68,019 hours, 22,211 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT DOOR 4L INOP CLEANED CONTACTS ON BASE OF LIGHT CAP ASSY AND REINSTALLED. LIGHT COMES ON NOW WHEN FA ARMED DOOR.
